MathSciNet Relay Station
MathSciNet bibliographic data
MR772124 (86i:58030) 58E10 (53C22)
Langer, Joel; Singer, David A. The total squared curvature of closed curves. J. Differential Geom. 20 (1984), no. 1, 1–22.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement